MathSciNet Relay Station
MathSciNet bibliographic data
MR1011606 14C20
Gimigliano, Alessandro Regularity of linear systems of plane curves. J. Algebra 124 (1989), no. 2, 447–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement